# SDR UALA2012121707263

- Difficulty date: December 15, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 45,917 hours, 18,683 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 293
- Condition: Faulty
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  CREW CYCLED B11 FAULT CLEARED.  REPLACED ELAC 1 REF AMM.  FAULT CLEARED.  OPS TEST GOOD NO FAULTS.
